# SDR KCS2008F00010

- Difficulty date: September 13, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-5 DOOR SILL EMERGENCY EXIT LIGHTS INOPERATIVE.  (K)
